On integrability of the Camassa-Holm equation and its invariants: A geometrical approach

V Golovko, P.H.M. Kersten, I. Krasil'shchik, A.V. Verbovetsky

    Research output: Contribution to journalArticleAcademicpeer-review

    7 Citations (Scopus)
    Original languageUndefined
    Article number10.1007/s10440-008-9200-z
    Pages (from-to)59-83
    Number of pages25
    JournalActa applicandae mathematicae
    Volume101
    Issue number2008/16200/1-3
    DOIs
    Publication statusPublished - 2008

    Keywords

    • EWI-14711
    • IR-62642
    • METIS-255046

    Cite this

    Golovko, V., Kersten, P. H. M., Krasil'shchik, I., & Verbovetsky, A. V. (2008). On integrability of the Camassa-Holm equation and its invariants: A geometrical approach. Acta applicandae mathematicae, 101(2008/16200/1-3), 59-83. [10.1007/s10440-008-9200-z]. https://doi.org/10.1007/s10440-008-9200-z